# SDR AALA202407137311

- Difficulty date: July 11, 2024
- Submitted: July 13, 2024
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 96,391 hours, 12,303 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Test Button
- Condition: Broken
- Location: Oxygen Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PRESS TO TEST RED EMERGENCY BUTTON BROKEN ON .F/O OXY GEN PANEL. INTALLED NEW OXY F/O MASK OPS CHKED NORMAL PER 35-00-00 AMM.
